Jump to content

Photo

When Do Accutane Side Effects Die Off (After Finishing Course)

accutane adult acne

2 replies to this topic

#1 js327

js327

    Junior Member

  • Members
  • Posts & Likes
    Posts: 32
    Likes: 2
About Me
  • Gender:Female
  • Joined: 24-December 12

Posted 20 July 2013 - 10:35 AM

Im 27 and about to finish my 6 month course of accuatane.   I am still getting zits but it is definitely an improvement.  The side effects have sucked though and i am definitely ready to be done with this.

 

My question to those who have gone before me is when does the sinus/eye/hair dryness subside?   I am soooo looking forward to trying to wear my contacts again and straighten my hair, but i dont want to jump the gun.

 

What have your experiences been?



#2 CWR24

CWR24

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 689
    Gallery Images: 14
    Likes: 102
About Me
  • Gender:Male
  • Location:US
  • Interests:Not acne
  • Joined: 30-March 11

Achievements

     

Posted 20 July 2013 - 11:15 AM

Ill my skin effects went away within a couple days after stopping. As for dryness I think it would depend on how dry your skin was before starting.



#3 js327

js327

    Junior Member

  • Members
  • Posts & Likes
    Posts: 32
    Likes: 2
About Me
  • Gender:Female
  • Joined: 24-December 12

Posted 24 July 2013 - 08:48 AM

thanks!






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users